# SDR SWAA2021092014596

- Difficulty date: September 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPT LOWER MAIN SILL AFT SCUFFPLATE CRACKED ; / [01] RECEIVED SCUFFPLATE. FOR INSTALLATION SEE FAULT (TTG8Q004A4XW) STEP 52.; [02] REPAIR SCUFFPLATE AS PER SRM 53-60-15-2R-1; [03] ORIGINAL SCUFF PLATE REMOVED FROM A/C 7832 WAS SENT OUT; AND REPAIRED BY EXTERNAL VENDOR SEE ATTACHED WORK ORDERS IN REF SRM 53-60-15-2R-1; [04] AFT SCUFF PLATE WAS REPAIRED BY OUTSIDE VENDOR NEW SCUFF-PLATE WAS RECEIVED BUT NEVER USED AND INSTALLATION WILL BE ACCOMPLISHED ON (TTG8Q004A4XW) STEP 52.; [05] VERIFED STEP 2;3 AND 4
